# SDR CALA2021082701440

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 74,648 hours, 17,897 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 183N250531
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK-LEFT ELEVATOR OUTBD, RIB P/N 183N2505-31 AFT VERTIC AL EDGE HAS DAMAGE.    REPAIRED L/H ELEVATOR OBD RIB IAW B757-200 SRM 55-20-02, SRM 51- 70-04, DWG 183N2505
